# SDR C2XA07IA256

- Difficulty date: December 30, 2007
- Submitted: December 31, 2007
- Operation: Air carrier
- Aircraft: N14938
- Make and model: Emb EMB-145EP
- Aircraft serial: 145029
- Aircraft time: 20,725 hours, 19,809 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Part number: 14525737401
- Condition: Out Of Position
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING A-CHECK INSPECTION THE RIGHT HAND OVERWING EMERGENCY EXIT DOOR WOULD NOT OPEN.  THE METAL TRIM AT THE TOP OF THE DOOR WAS FOUND TO BE CATCHING ON THE OPENING.  MAINTENANCE RECONTOURED/TRIMMED THE AFFECTED MATERIAL, OPERATIONALLY CHECKED THE EXIT WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
